# SDR V0DR2011013

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb EMB-120ER
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: M2040AC2
- Condition: Failed
- Location: Starter Gen
- Part time: 1,470 hours
- Component: Starter Gen, Bfgoodrich
- Component part number: 23080013B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER REMOVED FROM ACFT FOR OVERHAUL.  DURING DISASSEMBLY TECHNICIAN FOUND BEARING FAILURE OF THE DRIVE END BEARING.  THE COM END BEARING DID NOT FAIL BUT WAS NOTED TO BE ROUGH DURING ROTATION BY HAND.  HIDDEN DAMAGE INSPECTION REVEALED STATOR DAMAGE, ARMATURE DAMAGE, SPEED PICKUP AND GEAR DAMAGED.
